# SDR FDEA201001270285

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES IN FLOORBEAM STA 1130 LBL 47. CUT OUT DAMAGE IN FLOORBEAM DIMS 1" X 1", FABRICATED NEW ANGLE, HEAT TREATED PART TO T6 CONDITION IAW FAS ENG REPORT 2-37153-801 REV A, FABRICATED STRAP, FILLERS AND INSTALLED IAW SRM 51-30-2, 53-10-8, AND 51-10-2.
